Repositorio de producción científica de la Universidad de Sevilla

A Note on Complexity Measures for Probabilistic P Systems

 

Advanced Search
 
Opened Access A Note on Complexity Measures for Probabilistic P Systems
Cites

Show item statistics
Icon
Export to
Author: Cordón Franco, Andrés
Sancho Caparrini, Fernando
Department: Universidad de Sevilla. Departamento de Ciencias de la Computación e Inteligencia Artificial
Date: 2004
Published in: Journal of Universal Computer Science, 10 (5), 559-566.
Document type: Article
Abstract: In this paper we present a first approach to the definition of different entropy measures for probabilistic P systems in order to obtain some quantitative parameters showing how complex the evolution of a P system is. To this end, we define two possible measures, the first one to reflect the entropy of the P system considered as the state space of possible computations, and the second one to reflect the change of the P system as it evolves.
Cite: Cordón Franco, A. y Sancho Caparrini, F. (2004). A Note on Complexity Measures for Probabilistic P Systems. Journal of Universal Computer Science, 10 (5), 559-566.
Size: 105.5Kb
Format: PDF

URI: https://hdl.handle.net/11441/87839

DOI: 10.3217/jucs-010-05-0559

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)